Accessibility navigation

On the recursive sequence Xn = axn-1+bxn-2/c+dxn-1xn-2

Yang, X. F., Su, W. F., Chen, B., Megson, G. M. and Evans, D. J. (2005) On the recursive sequence Xn = axn-1+bxn-2/c+dxn-1xn-2. Applied Mathematics and Computation, 162 (3). pp. 1485-1497. ISSN 0096-3003

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.amc.2004.03.023


In this Paper, we study the invariant intervals, the global attractivity of the equilibrium points, and the asymptotic behavior of the solutions of the difference equation x(n) = ax(n-1) + bx(n-2) / c + dx(n-1)x(n-2), n =1, 2, ..., where a greater than or equal to 0, b, c, d > 0. (C) 2004 Elsevier Inc. All rights reserved.

Item Type:Article
ID Code:15485
Uncontrolled Keywords:difference equation, recursive sequence, equilibrium point, global, attractor, exponential convergence, invariant interval, GLOBAL ATTRACTIVITY, DIFFERENCE EQUATION, STABILITY, X(N+1)

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation